# SDR SWAA2017010510983

- Difficulty date: December 31, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 41,982 hours, 24,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 411A2129321
- Condition: Cracked
- Location: L2 Door Liner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER FORWARD LINER SUPPORT ANGLE CRACKED.    R & R THE SUPPORT ANGLE IAW DWG & SRM.
